# SDR UALA2011120806751

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 87,663 hours, 14,013 cycles
- Engine: Pwa PW4060
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB TRIM EICAS MESSAGE ON CLIMBOUT.  APPEARS TO WORK NORMALLY.  NO EICAS MESSAGE PRESENT ON ARRIVAL CHECKED BOTH STAB TRIM AND AILERON LOCKOUT MODULES FOR FAULT BALLS.  NONE PRESENT.
